# SDR DALA2019021100878

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 81,106 hours, 62,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND ROW OVERWING EXIT EMERGENCY LIGHTS INOP. R/R BATTERY PACK FOR 2ND ROW OVERWING EXIT SIGNS. PER MD88 AMM 33-53. OK FOR SVC. (LP3759170)
